# SDR SWIA201232356

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 43,996 hours, 36,564 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 COFFEEMAKER HAS ELECTRICAL BURNING SMELL.  (FLT 5429)  REPLACED NR 2 COFFEEMAKER IAW AMM.
